Hi and Welcome....
The reason for my blog is that Colin had Metastatic Renal Cell Carcinoma (secondary kidney cancer). In addition to this, his eldest brother David died in April 2008, 5 weeks after being diagnosed with Laryngeal Cancer and his elder sister Sue was diagnosed with Lobular Breast Cancer in March 2009. All that said, I am still smiling and trying to be up beat about everything because if I wasn’t I don’t think I would cope as well as I have so far. Sadly Colin passed away on 23rd Dec 2009.
If you would like to follow or comment on this blog, then please feel free.
Thursday, 20 August 2009
He has been in touch with Dr P in Birmingham and will be having a CT scan shortly and then should be starting on Sutent, but before that we are going on holiday.
The holiday is a 10 day camping trip to Saunton, North Devon with his sisters Sue & Rachel and our nieces Laura & Holly so we should have a great time. Kieran will have someone to play with as Holly and him get on well and if Sue & Colin get to grumpy Rachel & I will leave them to it and go off somewhere with the kids.
Colin is like a big kid himself at the moment buying camping stuff and is very excited, partly I think because it's our first camping trip with Kieran.
If I survive the next 10 days with that lot it'll be a miracle, but it might just be fun and give us time to chill out, I think we need it after the last few weeks!!!!!
Friday, 7 August 2009
As well as the above Appt he will also be having a CT Scan of his chest in Birmingham to see if the HD IL-2 treatment had any effect and as a baseline for starting Sutent. Hopefully the scan will be in two weeks but not on the 21st ;) and then he will have an outpatient Appt with Dr P.
That's if I don't deal with him first, as his tolerance levels are very low and he is snapping at everything and can't handle any change in plans even very slight ones. I am having to try very hard not to snap back, but Kieran doesn't understand this and keeps getting told off by Colin for minor things - poor child.
I did mention this to our GP today and she said it can be a side effect of the Dexamethasone (steroid) his is on, so I will try and put up with it and not snap back/or punch him :-/